MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.104.1.305

Медицинская библиотека · Chest · 1993

Effect of verapamil on an accessory pathway manifesting as "fatigue phenomenon" in Wolff-Parkinson-White syndrome.

Fujimura O, Smith B A, Kuo C S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Electrophysiologic study was performed in a 52-year-old man with type A ventricular preexcitation. An accessory atrioventricular pathway with no ventriculoatrial conduction was localized to the posteroseptal region. "Fatigue phenomenon," defined as suppression of atrioventricular conduction following rapid pacing, was observed to be provoked by atrial pacing in a rate- and duration-dependent manner. Administration of 5 mg of intravenous verapamil during sinus rhythm abolished the delta waves. These observations may indicate that pathologic changes in the accessory pathway are responsible for these phenomena.

Для цитирования: Fujimura O, Smith B A, Kuo C S. Effect of verapamil on an accessory pathway manifesting as "fatigue phenomenon" in Wolff-Parkinson-White syndrome.. Chest. 1993. DOI: 10.1378/chest.104.1.305.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.